# SDR UIEA2019081305035

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT DAMAGED,  OUTBOARD NOSE SKIN RIVET SURROUND MINOR CRACK DAMAGE OSS 792.  REPAIRED THE CRACKED AREA IAW SRM 57-43-01-2R-2, REPAIR 2, REVISION 110.  CONDITION CHECKED NORMAL.
